Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Baseline Models of System Structure

Bibliographic Data

ID5247758
AuthorsBruce H Mayhew (corresponding author)
Year1974
Volume39
Issue1
Pages137
Publication date1974-02-01
Open AccessNo
TypeARTICLE
VenueAmerican Sociological Review (JOURNAL)
Journal identifiersISSN: 0003-1224 • E-ISSN: 1939-8271
PublisherSAGE Publications Inc (PUBLISHER)
DOI10.2307/2094284
OpenAlexW2322226801
LanguageEN
Citations received7

Baseline (sea · Political science · Complex Systems and Decision Making

  • The Return of Grand Theory

    Jonathan H Turner, David Boyns et al.•Handbook of Sociological Theory…•2006

  • A review of mathematical models of formal organizations — why and how they failed

    Kazuo Seiyama•Journal of Mathematical Sociology•1986

  • The Strength of Weak Identities

    Open Access•L Smith-Lovin•Social Psychology Quarterly•2007

  • The Concentration of Wealth

    Bruce H Mayhew, Paul T Schollaert•Sociological Focus•1980

  • Baseline models are not “finishline” models

    Jonathan H Turner, Robert A Hanneman et al.•Journal of Mathematical Sociology•1984

  • Baseline models of sociological phenomena

    Bruce H Mayhew•Journal of Mathematical Sociology•1984

  • The siren song of so-called evidence

    Open Access•Jingwen Zhong, M E Brashears•Social Science Research•2024

Citations per year0.15
Citation span1980 - 2024 (45)
Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae